Items where journal is Mathematics of Operations Research

Up a level
Export as [feed] Atom [feed] RSS
Group by: Creators | Item Type
Jump to: A | C | T
Number of items: 3.

A

Aouad, A, Levi, R and Segev, D (2018) Approximation algorithms for dynamic assortment optimization models. Mathematics of Operations Research, 44 (2). pp. 487-511. ISSN 0364-765X OPEN ACCESS

C

Chen, Q, Jasin, S and Duenyas, I (2019) A nonparametric self-adjusting control for joint learning and optimization of multi-product pricing with finite resource capacity. Mathematics of Operations Research, 44 (2). pp. 601-631. ISSN 0364-765X

T

Tezcan, T and Cui, L (2016) Approximations for chat service systems using many-server diffusion limits. Mathematics of Operations Research, 41 (3). pp. 775-807. ISSN 0364-765X

This list was generated on Thu Sep 19 01:05:32 2019 BST.